# SDR 371PA0039

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,687 hours, 26,207 cycles
- System (JASC): 2210 · Autopilot System
- Part: Accessory Unit
- Part number: 65528179
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PITCHES UP AT OR ABOVE .75 MACH WITH AUTOPILOT ENGAGED.  REPLACED AFC ACCESSORY UNIT PER MM 22-11-36.  OPS CHECKS GOOD.
